# SDR AALA20100318MIA01

- Difficulty date: March 16, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 41,476 hours, 5,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTS FAILED OPERATIONAL TEST.  REPLACED POWER SUPPLY M33098.
